# SDR SWIA200921718

- Difficulty date: May 28, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 15,140 hours, 9,347 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6452 - OXYGEN LEAK IN COCKPIT OVERHEAD PANEL.  REPLACED OBSERVER MASK AND CREW OXYGEN BOTTLE.
